# SDR AALA202006159022

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 63,942 hours, 24,158 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Delaminated
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN RON VISIT: L/H FWD NLG DOOR UPPER FWD CORNER HAS EXPOSED COMPODSITE/SLIGHT DELAMINATION. ACCOMPLISHED REPAIR INSTRUCTION IAW EA 306599.
